Posted in the Palmer Forum
#1 Apr 7, 2011
Has anyone received hard pumping heart palpitations in their neck and chest while taking this antibiotic Cephalexin? I am so worried. Its a bummer because this medication is very effective from what I heard. I had prior surgery and thats what the doc prescribed. They said they can call in a different one. I have to stop the med or deal with these palpitations. Very scary. Any input would be so awesome. I will save this post saved on my favorites and will check daily. I hope to hear from someone.
#2 Apr 14, 2011
Hi Micki I am from kentucky and have had that antibotic several times before and never that..
It sounds scarey and if it is bothering you that bad I would just have my Dr. to call in some other antibiotic
Hope you feel better soon..
Add your comments below
|Brian Weslow and Kacey Adams (Apr '16)||Nov '16||jawmi||6|
|Trump to be beaten by a woman||Oct '16||Madeleine Albright||10|
|the music thread (Jan '12)||Oct '16||Musikologist||159|
|Sarah Palin's Son Track Arrested for Punching a... (Jan '16)||Sep '16||Lenbew||25|
|Warmer weather and experimentation lead to new ...||Aug '16||Stephany McDowell||1|
|Struggling to get by, Houston declares itself o... (Apr '16)||Apr '16||Lucy Jane||1|
|Power Outage This Morning .....Aliens ? (Mar '16)||Mar '16||Palmer Rez||1|
Find what you want!
Search Palmer Forum Now
Copyright © 2016 Topix LLC